# SDR JGV2002F00005

- Difficulty date: June 28, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N78LT
- Make and model: Amd FALCON50MYST
- Aircraft serial: 75
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Wrong Part
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING FASTENERS LOCATED ON THE RIGHT WING LOWER SURFACE REMOVABLE PLANK, CAME UPON INCORRECT FASTENER INSTALLED.  FASTENER WAS A 6 MM DIAMETER RATHER THAN A 5 MM DIAMETER AND SHORT IN LENGTH.  FOUND THAT  NUTPLATE, LOCATED INSIDE WING FUEL TANK, WAS MISSING OR BROKEN.  AFTER REMOVAL OF PR SEALANT INSIDE THE FASTENER HOLE, DISCOVERED THE HOLE TO BE OVERSIZED AND TAPPED.  VISUAL INSPECTION REVEALED THAT FASTENERS WERE NOT INSTALLED IN THEIR EXACT LOCATION, NUMEROUS FASTENERS, ON THE REMOVABLE PLANK, NOT LOCKED INTO THE NUT PLATES LOCATED INSIDE THE WING TANK.  IMPROPER FASTENER INSTALLATION AND UNAUTHORIZED MODIFICATION TO THE WING PLANK, COULD SERIOUSLY JEOPARDIZE THE SAFETY OF THE CREW AND PASSENGERS.
